# SDR HYIA20220701002

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: 402C0079
- Aircraft time: 34,948 hours, 37,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 52920299
- Condition: Cracked
- Location: Zone 400
- Part time: 6,332 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING THE LIGHTED BORESCOPE PROCEDURE AS OUTLINED IN TEXTRON MEL-54-02 R2 TO SATISFY AD2017-10-19, A CRACK WAS IDENTIFIED ON THE OUTBOARD SIDE OF THE LEFT HAND OUTBOARD FITTING.  THIS CRACK MEASURES .129 IN LENGTH, AND IT'S LOCATION IS CONSISTENT WITH OTHER FOUND USING THIS SAME METHOD. THIS FITTING WILL BE REPLACED WITH A FACTORY NEW PART.
